# SDR UALA2010060101862

- Difficulty date: May 29, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 57,794 hours, 8,480 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 291
- Condition: Faulty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECIRC FAN FAILURE, RTFL.  SEE DF879, FOUND LWR R RECIRC FAN BRG FAIL WITH OVERHEATED. DEACTIVATED LWR R FAN. OPERATED BOTH PACKS, GASPER FAN AND UPPER AND LT LWR LT RECIRC FANS, CHECKED ALL CABIN AND FOUND NO SMOKE AND ODOR. ALSO ACCOMPLISHED SMOKE OR FUMES IN CABIN INSP. MSG 21-24700 ACTIVE. ACCESSED LOWER RT FAN AND FOUND BEARING FAIL WITH FAN OVERHEAT. DEACTIVATED (PULLED B10 CB ON P210 AND SAFETIED) R-LOWER RECIRC FAN IAW MEL 2125A.  REPLACED RECIRCULATION FAN. OPS CKD NORMAL AND MESSAGE CLEARED.
